| Model Number |
8000.COM02 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
Intraocular Pressure, Delayed, Uncontrolled (1936)
| Date of Event |
12/05/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).As per complaint description, irrigation turned off and it was not informed by the unit.This would have had serious impact to patient if surgeon did not notice the unit and hence this complaint is concluded as reportable.The harm was a possible hypotony.No information reviewed reasonably suggests that this patient was harmed.Information reported the patient had a soft eye.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
Irrigation spontaneously switches off during oil extraction, no alert from the eva that the irrigation was switched off.This caused a soft eye.